Averages of central L-values of Hilbert modular forms with an application to subconvexity

Brooke Feigon, David Whitehouse

Research output: Contribution to journalArticle

18 Citations (Scopus)
3 Downloads (Pure)

Abstract

We use the relative trace formula to obtain exact formulas for central values of certain twisted quadratic base change L-functions averaged over Hilbert modular forms of a fixed weight and level. We apply these formulas to the subconvexity problem for these L-functions. We also establish an equidistribution result for the Hecke eigenvalues weighted by these L-values
Original languageEnglish
Pages (from-to)347-410
Number of pages64
JournalDuke Mathematical Journal
Volume149
Issue number2
DOIs
Publication statusPublished - 2009

Cite this